Noether property for multidimensional discrete Convolution operators
Matematičeskie zametki, Tome 37 (1985) no. 3, pp. 407-421
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_3_a13,
author = {B. V. Lange and V. S. Rabinovich},
title = {Noether property for multidimensional discrete {Convolution} operators},
journal = {Matemati\v{c}eskie zametki},
pages = {407--421},
year = {1985},
volume = {37},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_3_a13/}
}
B. V. Lange; V. S. Rabinovich. Noether property for multidimensional discrete Convolution operators. Matematičeskie zametki, Tome 37 (1985) no. 3, pp. 407-421. http://geodesic.mathdoc.fr/item/MZM_1985_37_3_a13/